| Catalog Number |
00515048200 |
| Medical Device Problem Codes |
Inability to Irrigate (1337); Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/29/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This complaint is recorded by zimmer biomet under (b)(4).G2: foreign, event occurred in (b)(6).Visual examination of the returned product identified the device was returned with the batteries removed from the pack.Visual inspection of the interior of the pack found electrolyte leaked inside of the pack.There did not appear to be damage to the wiring of the pack.A lab battery was used for testing.Functional testing of the device confirmed the suction was not working and the motor made a high-pitched noise.There were no signs of fluid in the tubing.Visual inspection of the interior of the handpiece found the motor mounts were melted and warped, and there was damage to the teeth of the face gear.The pinion gear was in the correct position.It was also noted that the plunger was stuck in place inside the housing.There was no debris or damage to the o-rings.There were no signs of smoking, burning, or charring.No other damage was found.Review of the device history record identified no deviations or anomalies during manufacturing.The root cause of the reported issue is attributed to device manufacturing process.The reported event was confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
It was reported that during surgery, the unit could not spray, and the handpiece was overheating.During product evaluation and visual inspection of the interior of the pack, it was found electrolyte leaked inside of the pack.There was no patient impact and there was a delay of 5 min.Due diligence is complete.There was no adverse event associated with this malfunction.